| Model Number |
KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 01/03/2024, it was reported by a sales representative via email that an ar-3653ttsp knotless fibertak did not have the shuttle suture attached to it.The surgeon completed the repair using a 5.5 corkscrew.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion.